Please use this identifier to cite or link to this item:
Title: A note on a theorem of Guo, Mezo, and Qi.
Authors: Francisco Neto, Antônio
Issue Date: 2016
Citation: FRANCISCO NETO, A. A note on a theorem of Guo, Mezo, and Qi. Journal of Integer Sequences, v. 19, p. 1-7, 2016. Disponível em: <>. Acesso em: 29 set. 2017.
Abstract: In a recent paper, Guo, Mez˝o, and Qi proved an identity representing the Bernoulli polynomials at non-negative integer points m in terms of the m-Stirling numbers of the second kind. In this note, using a new representation of the Bernoulli polynomials in the context of the Zeon algebra, we give an alternative proof of the aforementioned identity.
ISSN: 1530-7638
metadata.dc.rights.license: Authors retain the copyright of their submitted papers. Fonte: Journal of Integer Sequences <>. Acesso em: 20 fev. 2020.
Appears in Collections:DEPRO - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_NoteTheoremGuo.pdf107,79 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.